# SDR USAA060142

- Difficulty date: January 25, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 48,895 hours, 48,895 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: STA 500 BETWEEN S24R AND S25R.  INSTALLED FILLER AND DOUBLER IAW SRM 53-00-01.   DEFECT SIZE: .5 INCH  X .5 INCH.
